| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user has no auditory impression in single-channel stimulation <40 qu in the initial fitting.The user has been re-implanted.According to the explantation report the device was dislocated.
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found during investigation are attributable to the removal surgery.According to the information received the device was not providing benefit due to a movement from the implant housing from its intended position causing a migration of the electrode out of cochlea.This is a final report.
Event or Problem Description
The user has no auditory impression in single-channel stimulation <40 qu in the initial fitting.The user has been re-implanted.According to the explantation report the device was dislocated.It is assumed that the displacement of the implant housing has caused the electrode to move out of the cochlear implant.